# SDR SWAA2015030136973

- Difficulty date: February 25, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 27,164 hours, 15,992 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB VERTICAL STIFFENER AT STAB STA 92.7, 20" AFT OF FRONT SPAR CRACKED.  REPAIRED STIFFENER PER SRM.
